Jump to content

Lost 11 pounds in 8 days! Water weight??


[Ri...]

Recommended Posts

I’m dumping water weight like a champion over here

 

On 1/3 of my original daily dose and dropped 11 friggin pounds in 8 days (195 down to 184).

 

This is about 10lbs over my skinny guy weight. 185 was when I worked out a LOT and hand muscle.

 

I suppose the colonzepam had slowed down my metabolism?

Link to comment
Share on other sites

Unfortunately weight problems are many here, for many reasons.

 

You now have a higher metabolism.

 

Your body is not absorbing fat/water/etc

 

You can't manage to eat enough.

 

Many people drop weight quickly and it keep going

 

 

You have to figure out the reason this is happening or out last it.

 

In the meantime eat what you can as much as you can. Drink lots of water to make up for what you are losing. Try to minimize damage.

Check your poop and pee.

What is the consistency of your poop? Is it diarrhea? What color is it? Does it have speckles or undigested food in it? Does it float?

What color is your pee? How much are you peeing compared to what you drink? How long does it take until you need to pee.

 

Answering these questions will give you clues

 

I don't know where you live but I had to go to an urgent care a few times to get water in me through an IV because of dehydration. Make sure they put no meds in the IV.

Link to comment
Share on other sites

@[th...]

 

Noted. I used to have a high metabolism.  So maybe it’s back!  Yeasss!!  Lol

 

I will eat.  On C I often skipped meals until dinner time no problem.  Clearly my metabolism was slow on more C I can suppose.

 

I will get the water intake up.  I do kinda have the D #2 pretty much after I eat. Not a lot but just a little. It sinks if that means anything. Looks digested. Pee is very clear. It’s as if I am swallowing a lot of saliva and peeing it out constantly a million times a day.

 

I am reading that a little Benadryl can dry the mouth and make peeing less (as side affects.)  I may try to tonight when before sleep to help me doze off and possibly counter the watery mouth and urge to pee. 

 

Oh wow, you had to go to urgent care for fluids?  I’m gonna watch this very carefully.  Thank you!!  Any advice on the above always appreciated.  Thank you again!!

Link to comment
Share on other sites

My weight shot down getting low/ off clonazepam. It definitely causes you to hold more water. And if you have or had a super fast metabolism it gets higher. Definitely try to eat 3x a day.
Link to comment
Share on other sites

If everything looks digested and you do not have anything floating that is a positive sign towards not having malabsorption issues. Also a good sign if it is not yellowish.

 

Pooping is a good sign that things are still moving. If mostly diarrhea it may be moving to fast to absorb and you will be losing water that way too.

 

A lot of people have complained about feeling the frequent need to pee and not actually needing to. It sounds upsetting but I do not yet see any sign of that being dangerous.

Pee being clear is a good sign of health, but if you have a lot and you don't know where it is coming from it may be that your CNS is causing your bladder to be overactive for the time being.

Keep an eye out for pain while urinating, red or dark brown, overly yellow urine.

I should note here that I may have given the wrong advice if your urine is clear all of the time that is usually a sign you are drinking too much. So make sure you don't over drink in a day. It is a very rare issue but watch out that you don't go overboard and get hyponatremia. It is when your kidneys can't filter the water you drink fast enough.

It was not that way for me but we are all different. So try to figure out which way it is for you.

 

Noted. I used to have a high metabolism.  So maybe it’s back!  Yeasss!!  Lol

Ha, Cursed blessing?

 

Oh wow, you had to go to urgent care for fluids?  I’m gonna watch this very carefully.

Yep, just couldn't keep up. I keep water bottles with me at all times now. Hopefully as long as you drink and keep an eye on it, it should be ok. Signs of dehydration for me were cracked/dry lips specifically.

 

So I would suggest eating more and making sure you are getting the fluids you need. If you do not feel dehydrated you can see if the recommended amount of water for you in a day works good enough.

 

Best of luck to you.

 

Link to comment
Share on other sites

Thank you everyone! 

 

I found a little trick to help in the evening.  A little unusual but I swish my mouth out with zzzquil and spit it out.  The antihistamine nature of the product side effect drys my mouth to a normal level.  Then not swallowing all the spit (sorry for being gross by the way) I then don’t have to pee “as frequently.”

 

Besides all that.  My need for colonzepam is feeling much less.  I am adjusting.  Even late to remember to take it.  I think it’s some good signs I’m am pulling through.

 

**Reminder to all.  We started with anxiety and that’s why we got put on this “medicine”.  We may have anxiety after.  It’s gonna be ok.

Link to comment
Share on other sites

Thank you everyone! 

 

I found a little trick to help in the evening.  A little unusual but I swish my mouth out with zzzquil and spit it out.  The antihistamine nature of the product side effect drys my mouth to a normal level.  Then not swallowing all the spit (sorry for being gross by the way) I then don’t have to pee “as frequently.”

 

Besides all that.  My need for colonzepam is feeling much less.  I am adjusting.  Even late to remember to take it.  I think it’s some good signs I’m am pulling through.

 

**Reminder to all.  We started with anxiety and that’s why we got put on this “medicine”.  We may have anxiety after.  It’s gonna be ok.

 

Thats great! Don't worry about being gross. We've heard it all. Withdrawal is a crazy ride.

Link to comment
Share on other sites

×
×
  • Create New...